Osaka Journal of Mathematics

Circles in a complex projective space

Toshiaki Adachi, Sadahiro Maeda, and Seiichi Udagawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 3 (1995), 709-719.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786276

Mathematical Reviews number (MathSciNet)
MR1367901

Zentralblatt MATH identifier
0857.53034

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Adachi, Toshiaki; Maeda, Sadahiro; Udagawa, Seiichi. Circles in a complex projective space. Osaka J. Math. 32 (1995), no. 3, 709--719. https://projecteuclid.org/euclid.ojm/1200786276


Export citation